# SDR 2017FA0000151

- Difficulty date: March 26, 2017
- Submitted: April 3, 2017
- Operation: General aviation
- Aircraft: N255M
- Make and model: Tecnam P2006T
- Aircraft serial: 087
- Aircraft time: 1,414 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 2681400000
- Part serial: 1116
- Condition: Sheared
- Location: Nlg
- Part time: 56 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE STRUT SHEARED JUST ABOVE THE END CAP OF THE LOWER STRUT.  THE FRACTURE WAS IN LINE WITH THE NOSE WHEEL FORK ATTACH POINT AND OCCURRED DIRECTLY AFTER NOSE WHEEL TOUCH DOWN.
